# SDR REXA2018022100135

- Difficulty date: February 21, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 22,470 hours, 15,043 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MXP4114
- Part serial: SE33111
- Condition: Leaking
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S OXYGEN MASK TEST BUTTON,  FOUND STICKING AND LEAKING.  REMOVED AND REPLACED THE CAPTAIN`S OXYGEN MASK STOWAGE BOX IAW AMM 35-11-15.  LEAK AND OPS CHECKED GOOD IAW AMM 35-10-00.  NO DEFECTS NOTED.
